# SDR FQAR201307102385

- Difficulty date: April 16, 2013
- Submitted: July 10, 2013
- Operation: General aviation
- Aircraft: N918PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843307
- Aircraft time: 14,631 hours
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Arm
- Condition: Binding
- Location: Carburetor
- Part time: 767 hours
- Component: Carburetor
- Component part number: 105193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF THROTTLE LEVER ON CARBURETOR,  FOUND TO STICK INTERMITTENTLY.  NO EXTERNAL DAMAGE OR CONDITION WAS FOUND TO BE CAUSE OF THIS FAILURE.
